RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1337–1342 (Mi zvmmf6614)  

Scientific communications

The generalized Green's function of the Helmholtz operator and its connection with the normalization of the solution of an equation

V. N. Semenov

Moscow

Full text: PDF file (584 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 321–328

Bibliographic databases:

UDC: 517.9:533.9
MSC: 35J05
Received: 21.06.1971
Revised: 11.02.1972

Citation: V. N. Semenov, “The generalized Green's function of the Helmholtz operator and its connection with the normalization of the solution of an equation”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1337–1342; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 321–328

Citation in format AMSBIB
\Bibitem{Sem72}
\by V.~N.~Semenov
\paper The generalized Green's function of the Helmholtz operator and its connection with the normalization of the solution of an equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1337--1342
\mathnet{http://mi.mathnet.ru/zvmmf6614}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0342886}
\zmath{https://zbmath.org/?q=an:0253.35022}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 321--328
\crossref{https://doi.org/10.1016/0041-5553(72)90023-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6614
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:310
    Full text:149
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020